zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlocal boundary value problems for the Schrödinger equation. (English) Zbl 1155.65368

Summary: In the present paper, the nonlocal boundary value problem

idu dt+Au=f(t),0<t<T,u(0)= m=1 p α m u(λ m )+ϕ0<λ 1 <λ 2 <<λ p T

for the Schrödinger equation in a Hilbert space H with the self-adjoint operator A is considered. Stability estimates for the solution of this problem are established. Two nonlocal boundary value problems are investigated. The first and second order of accuracy difference schemes for the approximate solutions of this nonlocal boundary value problem are presented. The stability of these difference schemes is established. In practice, stability inequalities for the solutions of difference schemes for the Schrödinger equation are obtained. A numerical method is proposed for solving a one-dimensional Schrödinger equation with nonlocal boundary condition. A procedure involving the modified Gauss elimination method is used for solving these difference schemes. The method is illustrated by giving numerical examples.

MSC:
65M06Finite difference methods (IVP of PDE)
References:
[1]M.E. Mayfield, Non-reflective boundary conditions for Schrödinger’s equation, Ph.D. Thesis, University of Rhode Island, 1989
[2]Gordeziani, D. G.; Avalishvili, G. A.: Time-nonlocal problems for Schrödinger type equations: I. Problems in abstract spaces, Differential equations 41, No. 5, 703-711 (2005) · Zbl 1081.35004 · doi:10.1007/s10625-005-0205-3
[3]Gordeziani, D. G.; Avalishvili, G. A.: Time-nonlocal problems for Schrödinger type equations: II. Results for specific problems, Differential equations 41, No. 6, 852-859 (2005) · Zbl 1082.35055 · doi:10.1007/s10625-005-0224-0
[4]Han, H.; Jin, J.; Wu, X.: A finite difference method for the one-dimensional Schrödinger equation on unbounded domain, Computers and mathematics with applications 50, 1345-1362 (2005) · Zbl 1092.65071 · doi:10.1016/j.camwa.2005.05.006
[5]Antoine, X.; Besse, C.; Mouysset, V.: Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions, Mathematics of computation 73, No. 248, 1779-1799 (2004) · Zbl 1053.65072 · doi:10.1090/S0025-5718-04-01631-X
[6]Ashyralyev, A.: An estimation of the convergence for the solution of the modified Crank–Nicholson difference schemes for parabolic equations with nonsmooth initial data, Izv. akad. Nauk turkmen. SSR ser. Fiz.-tekhn. Khim. geol. Nauk 1, 3-8 (1989) · Zbl 0674.65031
[7]Ashyralyev, A.; Piskarev, S.; Wei, S.: On well-posedness of the difference schemes for abstract parabolic equations in Lp([0,1],E) spaces, Numerical functional analysis and optimization 23, No. 7–8, 669-693 (2002) · Zbl 1022.65095 · doi:10.1081/NFA-120016264
[8]Rannacher, R.: Discretization of the heat equation with singular initial data, Zeitschrift für angewandte Mathematik und mechanik 62, No. 5, 346-348 (1982)